Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Taken Minocin, have heart flutter and dyspnea. What do you think?

Hi I am a caucasian, 22 year old female in generally good health, not below or above weight. I took a medication called minocin for 3 weeks straight prescribed by my dermatologist , and I stopped taking it because it started making my heart flutter , and dyspnea . Its been a couple weeks now and I still feel this way. I guess what I m asking is, from this short summary do you think it could be something signficant that needs to be addressed immediately. Its not terribly hard to breath, and that is getting better, but sometimes I can FEEL my heart beating. And that freaks me out.
Asked On : Mon, 22 Oct 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

Thanks for writing your query.

As you had mentioned that you had developed heart flutter & dyspnea after taking Minocin. Minocin can cause this type of side effects if taken. Good that you have stopped taking the medicine.

But it is unlikely that such symptoms can persist even after couple of weeks after stopping medicine. I would advise you next time if you develop this heart flutter or breathless , kindly get your electrocardiogram done from nearest health care center when you develop any symptoms.

Also when you visit any doctor in future kindly tell your doctor that you had developed this symptoms when you had taken Minocin tablet so that your doctor will not prescribe you the same medicine again

Wish you Good Health.
Answered: Fri, 26 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor